The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1059 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 1, 1993, pp. 137–152
DOI: 10.4171/ZAA/575

Published online: 1993-03-31

Continuous Dependence Results for Subdifferential Inclusions

Nikolaos S. Papageorgiou[1]

(1) National Technical University of Athens, Greece

In this paper we examine the dependence on a parameter of the solution set of a class of nonlinear evolution inclusions driven by subdifferential operators. We prove that under mild hypotheses on the data, the solution set depends continuously on the parameter for both the Victoria and Rausdorif topologies. Then we use these results to study the variational stability of the class of semnilinear parabolic optimal control problems and we also indicate how our work incorporates the stability analysis of differential variational inequalities.

Keywords: Subdifferential, fixed points, G-convergence, optimal control, Victoria and Hausdorff continuities, differential variational inequalities

Papageorgiou Nikolaos: Continuous Dependence Results for Subdifferential Inclusions. Z. Anal. Anwend. 12 (1993), 137-152. doi: 10.4171/ZAA/575